# SDR IPXA2023092994290

- Difficulty date: September 12, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Part serial: NSN
- Condition: Cracked
- Location: Lh Center Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH CENTER FLAP WATER DEFLECTER ANGLE IS BROKENREPLACED ANGLE IAW SRM 51-40-21
